MAUDE Adverse Event Report: CORDIS CORPORATION PRECISE PRO RX US CAROTID SYST; STENT, CAROTID

CORDIS CORPORATION PRECISE PRO RX US CAROTID SYST; STENT, CAROTID
Model Number PC0940RXC
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing process that can be related to the reported complaint.This device is available for analysis but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 9mm x 40mm precise pro carotid self-expanding stent (ses) delivery system was implanted; however, when the physician retracted the unit, there was no distal tip on it.A non-cordis guiding catheter pushed the unknown filter and the distal tip of the precise pro was removed with the non-cordis guiding catheter.The stent was implanted.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Complaint conclusion: a precise pro 9mm x 40mm carotid self-expanding stent (ses) delivery system was implanted.However, when the physician retracted the unit, there was no distal tip on it.A non-cordis guiding catheter pushed the unknown filter and the distal tip of the precise pro was removed with the non-cordis guiding catheter.The stent was implanted.The device was returned for analysis.Per visual analysis, one non-sterile precise pro rx us carotid system was received for analysis inside a plastic bag.No original packaging was returned.A non-cordis embolic protection system and a non-cordis guiding catheter were received inside the same bag.The valve of the unit was received closed.Per visual analysis, the stent of the unit was observed deployed but was not received along the unit.The wire lumen was observed separated from the distal tip.Distal tip was observed inserted into the non-cordis embolic protection system received.An acceptable adhesive quantity was observed inside the tip¿s glue port.Nevertheless, due to the condition received of the tip, visual analysis couldn¿t determine if the correct amount of adhesive was applied through the entire section between the wire lumen and the tip.The hypo tube rod was observed bent as received.No other anomalies were observed.A product history record (phr) review of lot 17935173 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿catheter tip - separated - in patient¿ was confirmed since the distal tip was observed separated from the wire lumen.An acceptable adhesive quantity was observed inside the tip¿s glue port.Nevertheless, due to the condition received of the tip, visual analysis couldn¿t determine if the correct amount of adhesive was applied throughout the entire section between the wire lumen and the tip.After the physical evaluation of the unit, it was determined by the product engineer team that the tip separation was manufacturing related as the physical evaluation couldn¿t conclusively determine if the correct amount of adhesive was applied through the entire section between the wire lumen and the tip.According to the instructions for use, which is not intended as a mitigation of risk, ¿extract the stent delivery system from the tray.Examine the device for any damage.Evaluate the distal end of the catheter to ensure that the stent is contained within the outer sheath.Do not use if the stent is partially deployed.Note: if resistance is met during delivery system introduction, the system should be withdrawn and another system should be used.Note: if any resistance is met during delivery system withdrawal, advance the outer sheath until the outer sheath marker contacts the catheter tip and withdraw the system as one unit.¿ the product analysis suggests that the event experienced by the customer could be related to the manufacturing process.Therefore, a corrective/preventive action will be taken at this time.

Brand Name
PRECISE PRO RX US CAROTID SYST
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
MDR Report Key11393422
Report Number9616099-2021-04305
Device Sequence Number19137608
Product Code NIM
UDI-Device Identifier20705032036525
UDI-Public20705032036525
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberPC0940RXC
Device Catalogue NumberPC0940RXC
Device Lot Number17935173
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2021
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date03/01/2021
Supplement Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDING CATHETER (FUBUKI, ASAHI INTECC).; GUIDING CATHETER (FUBUKI, ASAHI INTECC)
Outcome Attributed to Adverse Event Required Intervention;